# SDR AALA20150407004

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 43,327 hours, 17,843 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 600
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FLAP INDICATOR SHOWED NEEDLE SPLIT IN THE UP POSITION.  NO ROLLING MOMENT, TRIMMED NORMAL.  TE FLAPS WOULD NOT EXTEND FOR LANDING. DECLARED EMERGENCY, LANDING UNEVENTFUL.   R & R NR 4 FLAP SKEW SENSOR FMR 3CG27FEDA.
